# SDR ASAA2015122714500

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,331 hours, 4,205 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECK, PUSHING RECALL HAD A MASTER CAUTION WITH A LT SIDE, NR 1 PACK LIGHT.  LIGHT WENT OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED TEMP CONTROLLER BITE IAW MM 21-61-00.  FOUND RAM AIR ACTUATOR STORED BUT NO FAULTS ON PREVIOUS FLIGHT.  ACCOMPLISHED VERIFY TEST, NO FAULTS FOUND.  RESET FAULTS, OPS NORMAL.
